I had to call emergency, my BP was 58/36 & would like to know why
Does atenolol 50 mg bid cause dizziness?
- 7 Mar 2016 by ZadaGabby
- 7 March 2016
- supraventricular tachycardia, atenolol, emergency
Added 7 Mar 2016:
I can't balance about an hour +/- 5 min. p taking atenolol 50 mg 2/per day. I also have visual difficulties p/wards. I have had a horrific fall which caused a concussion & broken rib.
I have not being on that medication but all I can tell you that most of this medications lower your pulse and your blood pressure therefore you will experience some dizziness, I have change from Metropolol to Diltiezim for the same reason. Ask your doctor if your symptoms are not to severe could the doses be reduced. Drink allot of liquids it helps . I hope you feel better.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2009 • 1 answer
Updated 17 Jun 2010 • 1 answer
Updated 5 Jan 2015 • 3 answers
Updated 11 Mar 2016 • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Updated 27 Oct 2016 • 1 answer